Alert archive / New York / Frost Advisories in 2009
Frost Advisory 8, NWS Buffalo, NY
NWS Buffalo, NY issued this frost advisory at Jun 4, 2009, 3:43 AM EDT for Lewis County, New York. It took effect at Jun 5, 2009, 2:00 AM EDT. It was in force for 97 min.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2009, 3:43 AM EDT (07:43 UTC)
- In effect from
- Jun 5, 2009, 2:00 AM EDT
- Expired
- Jun 5, 2009, 3:37 AM EDT
- In force
- 97 min
- Issued by
- NWS Buffalo, NY
County Lewis County, NY
The radar
The Ft Drum radar (KTYX), 19 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1269 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBUF 040743 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 343 AM EDT THU JUN 4 2009 ...A CHILLY NIGHT IN STORE... .HIGH PRESSURE AND DRY AIR WILL BUILD EASTWARD ACROSS NORTHERN NEW YORK TODAY AND TONIGHT. THIS WILL LEAD TO MAINLY CLEAR SKIES AND LIGHT WINDS OVERNIGHT WITH IDEAL CONDITIONS FOR RADIATIONAL COOLING. NYZ008-041545- /O.NEW.KBUF.FR.Y.0008.090605T0600Z-090605T1100Z/ LEWIS- INCLUDING THE CITY OF...LOWVILLE 343 AM EDT THU JUN 4 2009 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY. CLEAR SKIES...DRY AIR AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MID 30 FOR A FEW HOURS LATE TONIGHT OVER THE NORMALLY COLDEST SPOTS. AREAS OF FROST ARE ANTICIPATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA SHOULD PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ SAGE
4 follow-up statements
000 WWUS71 KBUF 041355 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 955 AM EDT THU JUN 4 2009 ...A CHILLY NIGHT IN STORE... .HIGH PRESSURE AND DRY AIR WILL BUILD EASTWARD ACROSS NORTHERN NEW YORK TODAY AND TONIGHT. THIS WILL LEAD TO MAINLY CLEAR SKIES AND LIGHT WINDS OVERNIGHT WITH IDEAL CONDITIONS FOR RADIATIONAL COOLING. NYZ008-042200- /O.CON.KBUF.FR.Y.0008.090605T0600Z-090605T1100Z/ LEWIS- INCLUDING THE CITY OF...LOWVILLE 955 AM EDT THU JUN 4 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY. CLEAR SKIES...DRY AIR AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MID 30S FOR A FEW HOURS LATE TONIGHT OVER THE NORMALLY COLDEST SPOTS. AREAS OF FROST ARE ANTICIPATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA SHOULD PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
000 WWUS71 KBUF 041857 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 257 PM EDT THU JUN 4 2009 ...A CHILLY NIGHT IN STORE... .HIGH PRESSURE AND DRY AIR WILL BUILD EASTWARD ACROSS NORTHERN NEW YORK TODAY AND TONIGHT. THIS WILL LEAD TO MAINLY CLEAR SKIES AND LIGHT WINDS OVERNIGHT WITH IDEAL CONDITIONS FOR RADIATIONAL COOLING. NYZ008-050300- /O.CON.KBUF.FR.Y.0008.090605T0600Z-090605T1100Z/ LEWIS- INCLUDING THE CITY OF...LOWVILLE 257 PM EDT THU JUN 4 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY. CLEAR SKIES...DRY AIR AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MID 30S FOR A FEW HOURS LATE TONIGHT OVER THE NORMALLY COLDEST SPOTS. AREAS OF FROST ARE ANTICIPATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA SHOULD PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
000 WWUS71 KBUF 050216 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1016 PM EDT THU JUN 4 2009 ...A CHILLY NIGHT IN STORE... .HIGH PRESSURE AND DRY AIR WILL BE FOUND ACROSS NORTHERN NEW YORK OVERNIGHT. WHILE THERE WILL BE SOME CIRRUS CLOUD COVER...LIGHT WINDS AND A VERY DRY AIRMASS COULD STILL ALLOW FOR ENOUGH RADIATIONAL COOLING FOR PATCHY FROST TO FORM. NYZ008-051030- /O.CON.KBUF.FR.Y.0008.090605T0600Z-090605T1100Z/ LEWIS- INCLUDING THE CITY OF...LOWVILLE 1016 PM EDT THU JUN 4 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY. LIGHT WINDS WILL COMBINE WITH A VERY DRY AIRMASS TO ALLOW SURFACE TEMPERATURES TO FALL INTO THE 30S DURING THE WEE HOURS OF THE MORNING. READINGS COULD DROP INTO THE MID 30S IN SOME AREAS... WHICH WOULD ALLOW FOR SOME PATCHY FROST TO FORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA SHOULD PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ RSH
000 WWUS71 KBUF 050737 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 337 AM EDT FRI JUN 5 2009 NYZ008-050845- /O.CAN.KBUF.FR.Y.0008.000000T0000Z-090605T1100Z/ LEWIS- INCLUDING THE CITY OF...LOWVILLE 337 AM EDT FRI JUN 5 2009 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE FROST ADVISORY. HIGH CLOUDINESS THAT SNEAKED IN FURTHER NORTH THAN EXPECTED ACTED AS ENOUGH OF A BLANKET TO PREVENT THE SURFACE TEMPERATURES FROM DROPPING AS COLD AS EARLIER FORECAST. LOOKS LIKE UPPER 30S WILL END UP THE COLDEST OVERNIGHT READINGS. $$ SAGE
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this frost advisory went out at Jun 4, 3:14 AM EDT, 29 minutes earlier.
Area forecast discussion, Jun 4, 3:14 AM EDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 314 AM EDT THU JUN 4 2009 .SYNOPSIS... A LARGE AREA OF HIGH PRESSURE WILL DOMINATE THE GREAT LAKES REGION AND BRING SUNSHINE TO THE REGION TODAY. A WEAK AREA OF LOW PRESSURE WILL MOVE ALONG THE EASTERN SEABOARD FRIDAY AND BRING SOME INCREASE IN CLOUD COVER...ALTHOUGH THE BULK OF THE RAIN IS EXPECTED TO REMAIN EAST OF THE REGION. ANOTHER HIGH PRESSURE WILL BUILD INTO THE GREAT LAKES IN TIME FOR THE FIRST HALF OF THE WEEKEND. A WEAK FRONTAL BOUNDARY WILL BRING A SMALL CHANCE OF SHOWERS FOR SUNDAY...WITH A BETTER CHANCE OF RAIN AND THUNDERSTORMS BY EARLY NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... HIGH PRESSURE CENTERED ACROSS LOWER MICHIGAN THIS MORNING WILL BE IN FIRM CONTROL OF OUR WEATHER TODAY AND TONIGHT AS IT MOVES EAST TO THE NEW ENGLAND COAST. IN THE MEANTIME A SHORT WAVE AND SURFACE LOW ARE EXPECTED TO TRACK WELL TO OUR SOUTH. BOTH THE NAM AND GFS KEEP THIS SYSTEMS PRECIPITATION SHIELD TO OUR SOUTH. WE WILL CONTINUE WITH ZERO POPS FOR BOTH TODAY AND TONIGHT. NOTHING MORE THAN SCATTERED CIRRUS TODAY ALTHOUGH WE DO EXPECT AN INCREASE IN HIGH CLOUD COVERAGE LATE TONIGHT OVER THE SOUTHERN TIER ON THE NORTHERN PERIPHERY OF A SHORT WAVE AND A SURFACE LOW. 850 MB TEMPERATURES STILL ON THE COOL SIDE FOR THIS TIME OF YEAR...AROUND 6 TO 8C. THIS SHOULD REFLECT HIGHS TODAY INTO THE 65 TO 70 RANGE. A CHILLY NIGHT TONIGHT. THE COLDEST AREA WILL BE LEWIS COUNTY. WE WILL ISSUE A FROST ADVISORY THERE WITH OVERNIGHT LOWS IN THE MID 30S. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... FORECAST CONFIDENCE HAS DIMINISHED SOMEWHAT FOR FRIDAY WITH THE LATEST 00Z MODEL GUIDANCE. A WEAK SOUTHERN STREAM CUTOFF LOW...NOW EVIDENT IN MOISTURE CHANNEL IMAGERY CROSSING THE LOWER MISSISSIPPI VALLEY...IS FORECAST TO MOVE UP ALONG THE MID ATLANTIC COAST ON FRIDAY. BOTH THE NAM AND GFS ARE TRENDING A LITTLE FARTHER NORTHWEST WITH THE TRACK OF THIS SYSTEM...AND BOTH NOW BRUSH THE SOUTHEAST PORTION OF THE CWA WITH SOME LIGHT PRECIP ON FRIDAY. A CLOSER LOOK AT THE MODEL GUIDANCE SHOWS THE MAJORITY OF THE LARGE SCALE FORCING FOR ASCENT...INCLUDING UPPER LEVEL JET DYNAMICS AND LOW LEVEL JET CONVERGENCE REMAINING WELL SOUTHEAST OF THE CWA. LOW LEVEL FLOW REMAINS VERY WEAK THIS FAR NORTHWEST...THE LACK THEREOF WILL MAKE SUPPORTING ANY MEANINGFUL PRECIP LESS LIKELY. GENERAL CONFLUENT FLOW ALOFT OVER NEW ENGLAND SHOULD TEND TO SHUNT THIS SYSTEM TO THE SOUTHEAST OF THE AREA. GIVEN THE ABOVE...WILL HANG ONTO A DRY FORECAST FOR FRIDAY AND WATCH FUTURE MODEL TRENDS. EVEN SO...IT DOES APPEAR THIS SYSTEM WILL BRING SOME INCREASED CLOUD COVER ON FRIDAY...ESPECIALLY FOR THE SOUTHERN TIER AND FINGER LAKES REGIONS. TEMPERATURE FORECAST VERY TRICKY AND WILL BE DEPENDENT ON VERIFYING DISTRIBUTION OF CLOUDS/PRECIP. 925MB TEMPS WARM TO +14C TO +15C ALONG THE THRUWAY TO THE NORTH OF THE CUTOFF. THIS SHOULD SUPPORT LOW OR EVEN MID 70S EVEN WITH LIMITED SUNSHINE. FARTHER SOUTH ACROSS THE SOUTHERN TIER...COOLER TEMPS ALOFT AND THICKER CLOUD COVER SHOULD HOLD TEMPS IN THE 60S. FRIDAY NIGHT THE WEAK LOW WILL QUICKLY MOVE OFF THE SOUTHERN NEW ENGLAND COAST. BEHIND THIS SYSTEM...A VERY WEAK NORTHERN STREAM COLD FRONT IS FORECAST TO SLOWLY OOZE ACROSS THE LOWER GREAT LAKES ON SATURDAY. THE GFS IS MUCH MORE AGGRESSIVE THAN THE NAM IN BRINGING THIS BOUNDARY THROUGH...AND IS THEREFORE COOLER WITH THE TEMP FORECAST FOR SATURDAY. AT THIS POINT...LIKE THE SLOWER/WEAKER IDEA OF THE NAM...WHICH HAS SOME SUPPORT FROM THE CANADIAN GEM. THIS WILL ALLOW CONTINUITY TO BE FOLLOWED CLOSELY WITH HIGHS WELL INTO THE 70S ON SATURDAY. WHICHEVER TIMING VERIFIES FOR THIS WEAK FROPA...IT APPEARS TO BE A DRY FRONT WITH VERY LITTLE IN THE WAY OF MOISTURE OR LARGE SCALE FORCING. SHOULD SEE A DECENT AMOUNT OF SUN ON SATURDAY AS WELL GIVEN HOW LITTLE MOISTURE IS FORECAST ALONG THE FRONT. IN THE WAKE OF THIS WEAK FRONTAL BOUNDARY...HIGH PRESSURE WILL NOSE FROM NORTHWEST ONTARIO INTO THE LOWER LAKES SATURDAY NIGHT WITH THE BENIGN WEATHER CONTINUING. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... PLENTY OF UNCERTAINTY DURING THIS PERIOD BUT IT WILL DEFINITELY TREND TOWARD AN UNSETTLED REGIME. RIDGE OF HIGH PRESSURE BUILDING DOWN FROM ONTARIO TO START SUNDAY WILL GET PINCHED OFF BY A FAST WESTERLY FLOW ALOFT OF INCREASING MOISTURE...WITH A WARM FRONT OF SORTS DEVELOPING ACROSS THE SOUTHERN GREAT LAKES REGION. WILL CARRY A LOW CHANCE FOR SHOWERS ON SUNDAY ACROSS THE WESTERN HALF OF THE STATE...BUT THIS IS BY NO MEANS A WASHOUT AND THE MAJORITY OF THE DAY SHOULD BE RAIN FREE. LOTS OF MODEL UNCERTAINTY AS WE HEAD INTO THE FIRST HALF OF NEXT WEEK. IT WILL BE AN UNSETTLED PERIOD...BUT LOTS OF RUN TO RUN AND INTER-MODEL DISCREPANCIES WITH RESPECT TO THE DETAILS. THE 00Z/04 GFS SHOWS A MUCH WARMER AND VERY UNSTABLE AIRMASS BUILDING INTO THE LOWER LAKES BY TUESDAY. THE PREVIOUS 12Z/03 ECMWF WAS FARTHER SOUTH WITH THE SURFACE LOW AND BOUNDARY...KEEPING OUR REGION ON THE COOL SIDE OF THE BOUNDARY. THE NEW 00Z/04 ECMWF JUST NOW COMING IN APPEARS TO BE TRENDING TOWARDS THE GFS SOLUTION. THIS WILL NEED TO BE MONITORED...SINCE THE GFS IDEA WOULD SUGGEST A VERY UNSTABLE AIRMASS SUPPORTIVE OF ORGANIZED CONVECTIVE ACTIVITY BY TUESDAY OR WEDNESDAY NEXT WEEK. TEMP FORECAST VERY TRICKY BY EARLY NEXT WEEK WITH A BIG UPSIDE POTENTIAL IF THE GFS VERIFIES. FOR NOW WILL BE CONSERVATIVE WITH HIGHS IN THE LOW TO MID 70S FOR TUE/WED. && .AVIATION /07Z THURSDAY THROUGH MONDAY/... VFR CONDITIONS WILL PREVAIL THROUGH THE TAF PERIOD WITH JUST SCATTERED CIRRUS FOR THE MOST PART ALTHOUGH THERE COULD BE SOME SCATTERED CU AS WELL ACROSS THE SOUTHERN TIER DURING THE HEATING PART OF TODAY. WINDS WILL BE ON THE LIGHT SIDE AS WELL, UNDER 10 KTS WITH A WEAK PRESSURE GRADIENT OVER THE AREA. WINDS WILL MAINLY NORTHEASTERLY AS SURFACE HIGH PRESSURE ACROSS THE CENTRAL GREAT LAKES BUILDS INTO THE REGION. THE EXCEPTION WILL BE ACROSS THE EASTERN END OF LAKE ONTARIO WHERE A LAKE BREEZE WILL BACK WINDS TO MORE OF A NORTHWESTERLY FLOW. LATE TONIGHT THROUGH MONDAY...VFR. && .MARINE... VERY QUIET MARINE WEATHER THROUGH THE END OF THE WEEK AND THE WEEKEND WITH WINDS LESS THAN 15 KNOTS AND WAVES 2 FEET OR LESS. A SURFACE HIGH BUILDING OVER THE LOWER LAKES TODAY WILL PROVIDE VERY NICE BOATING WEATHER WITH LIGHT WINDS BECOMING LOCALLY ONSHORE THIS AFTERNOON AS LAKE BREEZES DEVELOP. WINDS WILL TEND TO EAST AND NORTHEAST ON FRIDAY AS A WEAK AREA OF LOW PRESSURE MOVES ALONG THE MID ATLANTIC COAST. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...FROST ADVISORY FROM 2 AM TO 7 AM EDT FRIDAY FOR NYZ008. MARINE...NONE. && SYNOPSIS...HITCHCOCK NEAR TERM...SAGE SHORT TERM...HITCHCOCK LONG TERM...HITCHCOCK/SFM AVIATION...JJP/SAGE MARINE...HITCHCOCK
Hazardous weather outlook, Jun 3, 5:18 AM EDT, 22 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 518 AM EDT WED JUN 3 2009 LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-040930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 518 AM EDT WED JUN 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>008-010>014-019>021-085-040930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 518 AM EDT WED JUN 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
Nearby
Frost Advisories in New York, 2009Every frost advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.